# SDR 2007UALA03574

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 50,375 hours, 18,408 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP AT DOOR 2R.  AFT OVERWING SLIDE LIGHT INOP ON RIGHT SIDE OF AIRCRAFT.   RELAMPED SLIDE LIGHT.
